Ezy Pharmacy

COLDREX PE Cold&Flu Day&Night Capsules 24s

$19.99
Coldrex PE Day & Night is ideal for helping relieve symptoms of cough, cold and flu. Coldrex PE helps to relieve aches and pains in addition to clearing up blocked or runny noses. Day tabs keep you alert during the day, while the night tabs help you sleep comfortably at night.

Ingredients

Day Tab: Paracetamol 500mg, Phenylephrine HCI 5mg, Dextromethorphan Hydrobromide 15mg. Night Tab: Paracetamol 500mg, Phenylephrine HCI 5mg, Dextromethorphan Hydrobromide 15mg, Chlorpheniramine Maleate 2mg.

Warnings

Not for children under 12. May cause drowsiness. Do not take for more than 3 days. See your doctor if symptoms persist.

Recently viewed